MAUDE Adverse Event Report: Biomet UK Ltd. OXFORD UNI CMNTLS TIB SZ E LM; Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained

Biomet UK Ltd. OXFORD UNI CMNTLS TIB SZ E LM; Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained
Catalog Number 166578
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left knee arthroplasty.Subsequently, approximately two months post-implantation, the patient underwent a revision surgery due to a tibial periprosthetic fracture.Due diligence is in progress for this complaint; no additional information or product has been received at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf twin peg cmntls fmrl lg; item# 161475; lot# 67443572.Oxf anat brg lt lg size 7 pma; item# 159558; lot# 733170.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
OXFORD UNI CMNTLS TIB SZ E LM
Common Device Name
Prosthesis, Knee, Femorotibial, Unicompartmental, Semi-Constrained
Manufacturer (Section D)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
Biomet UK Ltd.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50406275
Report Number3002806535-2026-00322
Device Sequence Number9200637
Product Code NRA
UDI-Device Identifier00887868354779
UDI-Public(01)00887868354779(17)350806(10)67313119
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number166578
Device Lot Number67313119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale